Answered by Dr. S. Adithya

Answered by Dr. S. Adithya

I feel hurt and anxious while trying to have sex. Kindly help.

Hello doctor,

I am married for almost a year, but we are not able to have sex. It hurts a lot when we try to have sex. I tried lubricants too still it is not of any help. I can insert one finger, but while trying to have sex, I think I become conscious, and that is why it hurts, so we cannot continue. Please help.

03 Jan 2024 - 1 min read

How do I overcome my health anxiety about minor ailments?

Hello doctor,

I have suffered from hypochondria for 15 years, with little ache or pain, and I investigate compulsively. My mind is fully occupied with my health, which has made me hypersensitive to all aspects of my body. Since the pandemic, my main focus of anxiety has been heart attacks and strokes. I have a reasonable biology background and have extensively studied COVID-19 and the vaccines. I was very nervous about taking the COVID-19 vaccine and built up a lot of concern about sudden death in sleep or myocarditis. When I had the vaccine, I think I had a panic attack as I developed shortness of breath and paresthesia. I went to the doctor and underwent an ECG, blood sugar, and health check. They said everything was normal, and I needed to manage my anxiety. He prescribed me Omeprazole and Diazepam to take when needed. During Christmas, we had COVID-19 for the first time, and I knew this could worsen my anxiety because of the anticipation that I may end up with heart damage or stroke. So I visited the doctor, who did another ECG, heart rate, blood oxygen, blood sugar, and physical exam and said all was normal and to stop worrying. I bought some Nattokinase to take as I read it is useful for cardiac health, and I started going to the gym and lost 44 pounds. Then, I bought a smartwatch to monitor my heart. It does an ECG, heart rate, and blood oxygen assessment. I test each day, which helps, but sometimes I get a result that panics me. On Sunday, I had an episode of shaking. I took my pulse while sitting down, which was 118 bpm. I was confused as to why it was higher, as I was only arguing with someone online. I was trying to get it to below 100 bpm, and it seemed to be going up as I watched it, which panicked me more. My legs became weak, and I felt dizzy and could feel my heart beating quickly. The pulse was 157 bpm when I drove to the hospital with the oximeter on my finger. When I arrived at the hospital, it dropped to 140 bpm and 130 bpm, so I thought it was a panic attack and headed home. When I got home, I took a Diazepam, and within two hours, it was back at 74 bpm. The next day, I went to the medical center, and the doctor did another ECG and blood pressure test. ECG was normal. The only thing that bothers me now is I feel like I become tensed constantly and develop twitches or tremors in my leg and face. These symptoms are only noticeable when I lie down. I spoke to my doctor, and they said this is a chronic anxiety disorder, and I require medication and some psychotherapy. They have prescribed me Sertraline, and I have to see a psychologist tomorrow. The doctor said the muscle twitches and tremors are normal in this situation. I know my anxiety is obsessive. What are your thoughts? Please help.

Thank you.

26 Nov 2023 - 1 min read

Why do antidepressants cause ringing in the ears and headache?

Hi doctor,

I want recommendations for depression medication. I have been diagnosed with depression and ADHD. I have used Escitalopram and Bupropion successfully, but I developed a ringing in my ears that became too difficult. So the doctor gave me Lamotrigine and Bupropion, which made me grumpy and miserable and caused headaches.

Do you have any recommendations?

Thank you.

12 Oct 2023 - 1 min read

How to overcome sedation sedation caused by the Nexito Forte tablet?

Hello doctor,

I have severe anxiety, depression, a fast heartbeat, sweating, IBS, and diarrhea. I have had a nervous weakness for the last 15 years. I have consulted many psychiatrists, but none of the medications suited me. I am currently taking tablets Nexito forte and tablet Pronol, and tablet Pristiq 50 mg (Desvenlafaxine) once daily at night. I have been taking this medicine for the last two years with some relief, but the tablet Pristiq causes excessive sweating in the daytime without much control over my IBS and diarrhea problem. My doctor changed my medications twenty days ago from Pristiq to Libotryp DS (Amitriptyline 25 plus) at night, and the other medicines are the same. Libotryp DS improved my IBS and diarrhea problem but created more sedation in the daytime. Now I am very much confused about what to do and how I can continue with my daily activity. I do a job and cannot take daily leave due to my anxiety and depression problems. Kindly help.

11 Oct 2023 - 1 min read

Will Alprazolam cause serious side effects when used once?

Hello doctor,

I am prescribed a 6 x 0.25 mg Alprazolam tablet as a sleeping pill. Is a 1.5 g Alprazolam tablet dangerous when used once?

25 Sep 2023 - 1 min read

Dr. S. Adithya
Psychiatry

Education

MD (PSYCHIATRY)

Specialties

Psychiatry

Specialized Treatments

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.